Dans cette note, nous espérons introduire rapidement les non-experts dans le monde des inégalités de Harnack différentielles, qui ont eu tant d’influence en analyse géométrique et en théorie des probabilités durant les dernières décennies. Au niveau le plus grossier, ce sont des inégalités d’apparence souvent mystérieuse, qui valent pour les solutions « positives » de certaines EDP paraboliques, et peuvent se vérifier rapidement en appliquant le principe du maximum. Dans cette note nous insistons sur la géométrie sous-jacente aux inégalités de Harnack, qui se révèlent souvent traduire la convexité d’un objet naturel. En guise d’application, nous expliquons comment l’inégalité de Harnack différentielle due à Hamilton pour le flot de la courbure moyenne d’une sous-variété de dimension
In this short note, we hope to give a rapid induction for non-experts into the world of Differential Harnack inequalities, which have been so influential in geometric analysis and probability theory over the past few decades. At the coarsest level, these are often mysterious-looking inequalities that hold for ‘positive’ solutions of some parabolic PDE, and can be verified quickly by grinding out a computation and applying a maximum principle. In this note we emphasise the geometry behind the Harnack inequalities, which typically turn out to be assertions of the convexity of some natural object. As an application, we explain how Hamilton’s Differential Harnack inequality for mean curvature flow of a
Keywords: differential Harnack estimates, mean curvature flow, heat equation, log convexity, canonical solitons, self-similar solutions.
Mot clés : inégalités de Harnack différentielles, flot de la courbure moyenne, équation de la chaleur, log-convexité, solitons canoniques, solutions autosimilaires ?
@article{TSG_2011-2012__30__77_0, author = {Helmensdorfer, Sebastian and Topping, Peter}, title = {The {Geometry} of {Differential} {Harnack} {Estimates}}, journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie}, pages = {77--89}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {30}, year = {2011-2012}, doi = {10.5802/tsg.291}, language = {en}, url = {http://www.numdam.org/articles/10.5802/tsg.291/} }
TY - JOUR AU - Helmensdorfer, Sebastian AU - Topping, Peter TI - The Geometry of Differential Harnack Estimates JO - Séminaire de théorie spectrale et géométrie PY - 2011-2012 SP - 77 EP - 89 VL - 30 PB - Institut Fourier PP - Grenoble UR - http://www.numdam.org/articles/10.5802/tsg.291/ DO - 10.5802/tsg.291 LA - en ID - TSG_2011-2012__30__77_0 ER -
%0 Journal Article %A Helmensdorfer, Sebastian %A Topping, Peter %T The Geometry of Differential Harnack Estimates %J Séminaire de théorie spectrale et géométrie %D 2011-2012 %P 77-89 %V 30 %I Institut Fourier %C Grenoble %U http://www.numdam.org/articles/10.5802/tsg.291/ %R 10.5802/tsg.291 %G en %F TSG_2011-2012__30__77_0
Helmensdorfer, Sebastian; Topping, Peter. The Geometry of Differential Harnack Estimates. Séminaire de théorie spectrale et géométrie, Tome 30 (2011-2012), pp. 77-89. doi : 10.5802/tsg.291. http://www.numdam.org/articles/10.5802/tsg.291/
[1] Harnack inequalities for evolving hypersurfaces, Math. Z., Volume 217 (1994), pp. 179-197 | MR | Zbl
[2] A geometrical approach to the study of unbounded solutions of quasilinear parabolic equations, Arch. Rat. Mech. An., Volume 162 (2002), pp. 287-325 | MR | Zbl
[3] The canonical expanding soliton and Harnack inequalities for Ricci flow, Trans. Amer. Math. Soc., Volume 364 (2012), pp. 3001-3021 | MR | Zbl
[4] Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations, J. Diff. Geom., Volume 33 (1991), pp. 749-786 | MR | Zbl
[5] A geometric interpretation of Hamilton’s Harnack inequality for the Ricci flow, Math. Res. Let., Volume 2 (1995), pp. 701-718 | MR | Zbl
[6] Space-time formulation of Harnack inequalities for curvature flows of hypersurfaces, J. Geom. An., Volume 11 (2001), pp. 219-231 | MR | Zbl
[7] New Li-Yau-Hamilton inequalities for the Ricci flow via the space-time approach, J. Diff. Geom., Volume 60 (2002), pp. 1-54 | MR | Zbl
[8] Regularity theory for mean curvature flow, Birkhäuser, 2004 | MR | Zbl
[9] Mean curvature evolution of entire graphs, Ann. Math., Volume 130 (1989), pp. 453-471 | MR | Zbl
[10] Motion of level sets by mean curvature I, J. Diff. Geom., Volume 33 (1991), pp. 635-681 | MR | Zbl
[11] A matrix Harnack estimate for the heat equation, Comm. Anal. Geom., Volume 1 (1993), pp. 113-126 | MR | Zbl
[12] The Harnack estimate for the Ricci flow, J. Diff. Geom., Volume 37 (1993), pp. 225-243 | MR | Zbl
[13] The Harnack estimate for the mean curvature flow, J. Diff. Geom., Volume 41 (1995), pp. 215-226 | MR | Zbl
[14] Flow by mean curvature of convex surfaces into spheres, J. Diff. Geom., Volume 20 (1984), pp. 237-266 | MR | Zbl
[15] Harnack inequalities for evolving convex hypersurfaces from the space-time perspective, 2009 (preprint)
[16] On the parabolic kernel of the Schrödinger operator, Acta Math., Volume 156 (1986), pp. 153-201 | MR | Zbl
[17] Harnack inequalities for curvature flows depending on mean curvature, N.Y. J. Math. (1997), pp. 103-118 | MR | Zbl
[18] Lectures on the Ricci flow, L.M.S. Lecture note series, 325, Cambridge University Press, 2006 | MR | Zbl
- Sharp Li–Yau Inequalities for Dunkl Harmonic Oscillators, arXiv (2023) | DOI:10.48550/arxiv.2303.11524 | arXiv:2303.11524
- Li–Yau Inequalities for Dunkl Heat Equations, arXiv (2021) | DOI:10.48550/arxiv.2105.10132 | arXiv:2105.10132
- Differential Harnack inequalities via Concavity of the arrival time, arXiv (2019) | DOI:10.48550/arxiv.1912.06623 | arXiv:1912.06623
- Harnack inequality and pinching estimates for anisotropic curvature flow of hypersurfaces, Journal of Mathematical Analysis and Applications, Volume 464 (2018) no. 1, pp. 32-57 | DOI:10.1016/j.jmaa.2018.03.062 | Zbl:1388.53063
- Ricci flow: the foundations via optimal transportation, Optimal Transport (2014), p. 72 | DOI:10.1017/cbo9781107297296.006
Cité par 5 documents. Sources : Crossref, NASA ADS, zbMATH